Skip to Main content Skip to Navigation
Journal articles

Incidence de la longueur du questionnaire sur la stabilité des réponses

Document type :
Journal articles
Complete list of metadatas

https://hal.univ-lorraine.fr/hal-03011098
Contributor : Christian Dianoux <>
Submitted on : Tuesday, November 17, 2020 - 11:13:10 PM
Last modification on : Wednesday, November 18, 2020 - 3:27:41 AM

Identifiers

  • HAL Id : hal-03011098, version 1

Collections

Citation

Christian Dianoux. Incidence de la longueur du questionnaire sur la stabilité des réponses. revue française de marketing, Business Source Complete, 2007, 214 (4/5), pp.27-40. ⟨hal-03011098⟩

Share

Metrics

Record views

5